BibTeX record journals/symmetry/ChernihaDK18

download as .bib file

@article{DBLP:journals/symmetry/ChernihaDK18,
  author    = {Roman Cherniha and
               Vasyl' Davydovych and
               John R. King},
  title     = {Lie Symmetries of Nonlinear Parabolic-Elliptic Systems and Their Application
               to a Tumour Growth Model},
  journal   = {Symmetry},
  volume    = {10},
  number    = {5},
  pages     = {171},
  year      = {2018},
  url       = {https://doi.org/10.3390/sym10050171},
  doi       = {10.3390/sym10050171},
  timestamp = {Wed, 03 Oct 2018 11:11:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/symmetry/ChernihaDK18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier